# SDR CHQA201200025

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 16,788 hours, 14,543 cycles
- Engine: Allsn AE3007A
- Engine time: 24,621 hours, 20,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: MS25231316
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD HAND RAIL EMERGENCY LIGHT ON THE TOP OF THE AIRSTAIRS WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD HANDRAIL EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
